# SDR SIMA20251210001

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N784DP
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 39,840 hours, 27,102 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFO TO MTX HAD A FLAP FAIL MESSAGE ON EICAS PERFORMED QRH RESET PROCEDURE MESSAGE CLEARED ON EICAS. EMERGENCY DECLARED. NO INJURIES. PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM.OPC GOOD FOR NO FLAP FAIL MESSAGE ON EICAS IAW ERJ AMM 27-50-00.
